T Nation

Anastrozole Dose For TRT


#1

I have just recently started my TRT about 1.5 months ago. It is going pretty well and I am feeling a whole lot better, My doc has just recently increased my trt dosages, my current trt is 200mg of 20% Strength t cream ED/600mcg of HCG 2xweek/ 2.5 grains of dessi thy ED. Recent bloodtest show my T has risen to 648L (lowest was 189L)--MY E2 has risen to 26. My doc did not feel the need to add an AI. Not wanting my E2 to get to high and also trying to raise free t, i went ahead and ordered some liquid anastrozole. I was wondering on what the dose would be for one on a t cream. For cyclers I know .5mg to 1mg ED is optimal...would the same apply to my situation


#2

When was the blood draw taken in relationship to application of gel?
200 mgs 20% i would question the dr's approach because most of that is not being absorped through the skin due to the large molecule. This is probably why your e2 has not risen dramamtically. 600 mcg of HCG is not proper units. Its ius. You are going to cause more problems if you take adex just for the hell of it. Do not self medicate when there is no medical need for it. Any person that tells you to take it (unless these were at the trough readings) is a complete moron..


#3

Thnx for the reply H, To lay it out this is the timeline---- around october of last year is when I became suspicious of a problem. Had blood tests done, went thru the whole convincing doc/learning phase trying to figure out the problem, My docs initial treatment was HCG only 3x per week, ideally we wanted the testes to recognize it as LH to kickstart them into producing there own T,

after some time Feb blood tests showed this to be a complete failure, E2 rose slightly, T did not rise at all ( staying at around 200L) it was then we decided to go with testosterone in some form, He chose the compounded T cream, we started 150 mg ED,and sorry for the incorrect measurements for the HCG but on Px bottle the dose is .6ml every tue and fri,2 grains dessi thy.

The most recent Blood tests done in march ( about 1.5 weeks ago now) showed that the t cream was working T had risen to 648L and E2 had risen to mid 26, so in response my doc increased t cream dose then upped thyroid dose, but kept HCG the same. BTW we are shooting for that 900 to 1000lL range. he said that if the dose of 150 mg was kept the same my T would stay around that same level.

Since all this has happened I have noticed some watery build up in my chest which made me aware of where my E2 was going. I asked him this ad he said that it would be okay for me to try it as it would reult in a higher free t and total t... and I also hope it would cut some of the watery feelings i have.

But he would not perscribe it himself as of yet just because my E2 was not high enough to worry about. He begins to worry when it rises of 40. But if adex would take care of this watery feeling without lowering my E2 too much I am willing to try it

BTW what did you mean by doing more harm than good? I have heard of guys on long stints of T AI HCG, why would my case be any different


#4

Chaos, your writing is very hard to follow.

Do not report doses in ml, report mg's or iu's. You need to know the iu's/ml for the hCG then do the math.

"When was the blood draw taken in relationship to application of gel? " - You need to tell us when the lab was done prior to your last application of T.

Report lab in a list with lab ranges.

Read the advice for new guys sticky.


#5

OK so I got the labs but first Ill answer the question. I apply the cream at night after a shower, so I applied it around 10pm the night before my blood was drawn and the blood was drawn around 11 am the next day. The blood was drawn tuesday March 15...this was the last most recent blood tests

now for the two labs--first lab drawn on Feb 11 (this blood test was to test the effectiveness of the HCG only treatment which me and the doc tried first, we also did the dessi thyroid as well if that matters)

Total T- 184 (280-1100) ng/dl
SHBG - 28 (10-80) nmol/L
Free T - 4.60 (1.9-27) ng/dl
E2 - 13.2 (7.6-42.6) pg/ml
DHEA sulfate- 313.6 (211-492) ug/dl

thyroid
Free T3 1.9 1.8-4.6 pg/ml

(We realized hcg was not working so we switched the trt to 150 mgs T cream ED,.6ml hcg 2x week ( the bottle says 1000ius/.05mg/ml 5ml-- I believe that comes to 1200 ius 2x per week if I am correct. and raised the thyroid from 1 grain to two grains)

Most recent labs taken in March

Total T - 648 (280-1100) ug/dl
SHBG - 31 (10-80) nmol/L
Free T - 14.63 (1.9-27) ng/dl
E2 - 23.4 (7.6-42.6)
DHEA 420.0 (211-492) ug/dl

Thyroid
Free T3 2.7 1.8-4.6 pg/ml

(We then raised T cream to 200 mg ed/1200 ius of HCG 2xweek/2.5 grains dessi thy)

so this brings me back to the adex q
I have just recieved the research compound and it is 1mg x 30ml, so I assume thats 1mg/ml so if I were to take the .5 mg dose I would pull back to a the 5 tick mark on a 1cc insulin pin....(I post this just to be sure I am not ignorantly doing anything wrong, sorry if it is repetitive), this is if I decide to take it


#6

I'm sorry, but I have to ask since I am not really sure you know what the hell you're doing--but you know you don't inject Arimidex right????????

That also begs the question of why you think you need adex with E2 at 23!!!!!!!!!!! This is right around the "sweet spot" and I think taking adex when you are at that level with no other signs of high E2 is retarded...are you sure the "water in your chest" isn't just fat gain?


#7

Sorry it is liquid anastrozole, a research chem, and no I don't know what im talking about lol....this why seek the advice you guys..
as to the watery feeling I don't think it is fat as my weight has not changed much it is really loose and pliable...very uncomfortable....and I have not increased my kcals ....im am taking in 2400kcals on lift days 1900 kcals on nonlift days....carbs are real low 60g on lift days...30g on non lift days


#8

YOU DO NOT INJECT LIQUID ANASTROZOLE EITHER!!!!!!!!!

Adex/arimidex/anastrozole/aromasin = all oral ingestables...

Again, I wouldn't even be taking it if I were you...my guess is something else is causing your perceived watery chest...


#9

Ok...that is interesting...the anast is in a injectable form..it came in a injection bottle and is listed as 1mg x 30ml from precisionpeptides


#10

I chose anast because it was the weakest of the AIs...this in avoidance of and future rises in e2 also trying to be dryer...I was thinking of a small dose like 2 x a week like .25 mgs....and I can think of what else could be causing the watery feeling, my sodium is low and im am not taking an alot of soy protien


#11

Do the most recent labs point anything out to you guys?


#12

Just was talking to another trter and he suggested a maintanence dose of .4 or .5 mg per week split into 2 inj. He though it would rise given the increase in tesosterone cream dose. And sorry for the miscommunication in terms,i have confirmed the product is liquidex, inj only.


#13

oh for fucks sake...you have absolutely no business fucking around with your own hormones


#14

lol thnx for the concern